# SDR 2006UALA00802

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 41,252 hours, 15,129 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L SLIDE PACK INFLATION CYLINDER PRESSURE LOW.   REPLACED DOOR 2L SLIDE/RAFT.  SLIDE/RAFT REMOVED DID NOT FULLY DEPLOY DUE TO A LEAK FROM ONE OF THE SEAMS.  FIRST REPLACEMENT SLIDE/RAFT REJECTED DUE TO LOW PRESSURE.  SECOND REPLACEMENT INSTALLED.
